MathSciNet Relay Station
MathSciNet bibliographic data
MR719667 (84m:35098) 35Q10 (47A10 76E30)
Miklavčič, Milan Nonlinear stability of asymptotic suction. Trans. Amer. Math. Soc. 281 (1984), no. 1, 215–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement